# SDR CALA2011021000079

- Difficulty date: February 10, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 46,282 hours, 10,118 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1020
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR FRAME CRACKED AT PSU RAIL ATTACH POINT STA 1580 BETWEEN S-8R AND S-9R (MARKED).  REPAIRED FRAME AT STA 1580 BETWEEN S-8 AND S-9R PER ECRA 5310-05353.
